MathSciNet Relay Station
MathSciNet bibliographic data
MR2436062 35R30 (34G10 93B07 93C20)
Orlovskiĭ, D. G. The inverse Dirichlet problem for an equation of elliptic type. (Russian) Differ. Uravn. 44 (2008), no. 1, 119--128, 143; translation in Differ. Equ. 44 (2008), no. 1, 124–134
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement